# SDR USAA051384

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69374024
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294; S-17R; ATTACHED TO OUTBOARD SIDE OF ZEE ANGLE CRACKED.  PART REPLACED WITH IDENTICAL PART IAW SRM 51-10-02.  DEFECT SIZE: 1.5 INCH CRACK IN A 4 INCH LONG ANGLE.
